# SDR SWIA2022122067001

- Difficulty date: November 7, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 235 S11-12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 235 BETWEEN STRINGERS 11-12L.   REMOVED AND INSTALLED A NEW ANGLE IAW SRM 51-42-06, AND DWG 601R34032, REV -V.   PRESSURE CHECKS GOOD.
